# SDR HEEA0010316

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Altimeter
- Part number: 066106103
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 300 FEET LOW AT 800 FEET. FOUND UNIT TO HAVE NO ANALOG ALTITUDE OUTPUT VOLTAGE.  REPLACED INTEGRATED CIRCUITS I501, I529 AND CAPACITOR C513.  REPAIRED PROBLEM.  ALIGNED AND CALIBRATED UNIT.  INSTALLED MOD VOLTAGE DECAL.  BENCH CHECK GOOD.
